# SDR SWAA2024041567909

- Difficulty date: March 26, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN 1EA HOLE AT FSD THRESHOLD SHEAR WEB BS295; RBL54.5; WL208 AT 9:00 POSITION; MARKED.<[01] UPDATED MEASUREMENT TABLE.;[02] REMOVED AND REPLACED FSD THRESHOLD WEB BETWEEN BS 291-332; WL 208 PER SRM 51-40-02 AND DWG:141A8310 REV-.
